# SDR ASAA2023020941878

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,225 hours, 10,765 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIO 1 FAIL. GROUNDED - YES. PERF HF COMMUNICATION SYS TEST AND HF BITE TEST REF B737-900 FIM 23-11 TASK 806 AND REF FIM 23-11 TASK 801. SYS TEST OPS GOOD.
